# SDR AALA960101

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991007813
- Condition: Corroded
- Location: Bs 190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CORROSION UNDER SCUFF PLATE OF FORWARD SERVICE DOOR OF CUSP ANGLE BEYOND REPAIR LIMITS.  INSTALLED DOOR JAMB PAN AND CUSP REPAIR PER SRM 53-05 FIG 55 PG 139-145 REFER TO E58 1484568.  (M)
